MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/rcr2.833

Медицинская библиотека · Respirology case reports · 2021

Low-dose oestrogen-progestin associated pulmonary infarction mimicking pneumonia and pleurisy.

Gocho Kyoko, Kitazawa Shinnosuke, Matsushita Shinya, Hamanaka Nobuyuki

Клинический случайСтатьяПеревод в очереди

Аннотация

A 28-year-old woman with a history of treatment with a low-dose oestrogen-progestin (LEP) formulation presented to our hospital due to right chest pain. She had just been discharged from another hospital for pneumonia and pleurisy which had improved with antibiotics. Contrast-enhanced computed tomography (CT) revealed bilateral pulmonary emboli corresponding to the peripheral consolidations. The pulmonary emboli indicated that the peripheral consolidation was due to pulmonary infarction (PI). No aetiological factors were identified except for the history of LEP therapy. Although the typical CT images of PI are consolidations in the peripheral area, these finding are non-specific for PI. This case of PI was misdiagnosed as infection because of response to antibiotics and similar CT findings. Therefore, careful evaluation of the patient history and clinical findings are imperative for accurate diagnosis. Venous thromboembolism can occur frequently around 3 months after the start of LEP treatment.

Для цитирования: Gocho Kyoko, Kitazawa Shinnosuke, Matsushita Shinya, Hamanaka Nobuyuki. Low-dose oestrogen-progestin associated pulmonary infarction mimicking pneumonia and pleurisy.. Respirology case reports. 2021. DOI: 10.1002/rcr2.833.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.